

Information Science online and offline, in darkness and light

Programme

Day 1 Monday 8 July- all times in BST (UK/Dublin time)

Time	Check for event time in your time zone https://tinyurl.com/IST2024Day1
14:00-14:05	Welcome to IST24 & Introduction to ASIS&T European Chapter (Chair: Yuhua Wang)
14:05-14:10	Keynote Introduction (Chair: Jesse Dinneen)
14:10-14:50	Day 1 keynote: "Passion + research = letting your light shine through" Amber Cushing (Associate Professor, School of Information and Communication Studies, University College Dublin, Ireland)
14:50-15:00	Keynote discussion
15:00-15:15	(Poster) "A Gap in the Sustainable Management of Social Network Data: Existing challenges and suggestions" Saeed Rezaei Sharifabadi , Amir Ghaebi and Sara Soltani (Department of Information Science, Alzahra University, Iran) [10 min Presentation and 5 min discussion]
15:15-15:20	5 Minute Break
15:20-15:25	Introduction to the session (Chair: Juan-José Boté-Vericad)
15:25-15:40	"The information-seeking behavior of emergency physicians under the pressure and uncertainty of a crisis" Dijana Lekic Savatic , Anna Lezon Rivière and Madjid Ihadjadene (University of Paris 8, France)
15:40-15:55	"A Literature Review of the 'Light' and 'Dark' Aspects of Information Seeking Behavior Transition by International Students in the UK" Xinyu Jia , Sophie Rutter and Sheila Webber (Information School, University of Sheffield, UK)
15:55-16:05	Discussions of Lekic Savatic et al. and Jia et al.
16:05-16:10	5 Minute Break
16:10-16:15	Introduction to the session (Chair: Sheila Webber)
16:15-16:30	"Exploring the current state of research on neurodivergency in academic libraries" Catharina Ochsner (Humboldt-Universität zu Berlin, Germany)
16:30-16:45	"Unlocking Engagement: A Case Study on Virtual Field Trips in Higher Education" Mary Lebens (Minneapolis College, US)
16:45-17:00	"Using a Design, Creation, and Participation Strategy to Construct Ethical Datasets" Alicia Takaoka (Norwegian University of Science and Technology, Norway)
17:00-17:15	Discussions of Ochsner, Lebens and Takaoka
17:15	Closing Words
L	

Day 2 Tuesday 9 July - all times in BST (UK/Dublin time)

17:00	Conference Conclusion
16:45-17:00	Discussions of Tantoush, Cruvinel, and Ugwu et al.
16:30-16:45	"Digital and Physical Worlds: Exploring Consumer Information Needs During UK Bank Branch Closures" Gertrude Ugwu , Prof. Gobinda Chowdhury and Dr Michael Harker (University of Strathclyde, UK)
16:15-16:30	"The spatial patterns of living connected: from the Web to social media and sharing economy platforms" Aline Cristina Fortunato Cruvinel (Federal University of Rio de Janeiro, Brazil)
15:55-16:15	Invited talk "Cities as hybrid urban and digital spaces: exploring collective urban activities through social media" Mahmud Tantoush (Lecturer, Manchester School of Architecture, UK)
15:50-15:55	Introduction to the Interdisciplinary Insight Session (Chair: Sheila Webber)
15:40-15:50	10 Minute Break
15:30-15:40	Discussions of Cline and Polatin
15:15-15:30	"Towards an Animist Al Ontology" Dana Polatin (Northeastern University London, UK)
15:00-15:15	"Mysticism, Hallucination, and Artificial Intelligence" Alex Cline (Northeastern University London, UK)
14:55-15:00	Introduction to the session (Chair: Catharina Ochsner)
14:45-14:55	Keynote discussion
14:05-14:45	Day 2 Keynote: "AI-based tools for historical documents: image processing, corpora analysis and users" Thomas MandI (Professor for Information Science, University of Hildesheim, Germany)
14:00-14:05	- Welcome back, IST day 2 - Keynote Introduction (Chair: Juan-José Boté-Vericad)
Time	Check for event time in your time zone https://tinyurl.com/IST2024Day2